A direct approach to Bergman kernel asymptotics for positive line bundles

Robert Berman Department of Mathematics, Chalmers University of Technology Bo Berndtsson Department of Mathematics, Chalmers University of Technology Johannes Sjöstrand Centre de Mathématiques Laurent Schwartz, Ecole Polytechnique

TBD mathscidoc:1701.333133

Arkiv for Matematik, 46, (2), 197-217, 2005.9
We give an elementary proof of the existence of an asymptotic expansion in powers of$k$of the Bergman kernel associated to$L$^{$k$}, where$L$is a positive line bundle over a compact complex manifold. We also give an algorithm for computing the coefficients in the expansion.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 980 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{robert2005a,
  title={A direct approach to Bergman kernel asymptotics for positive line bundles},
  author={Robert Berman, Bo Berndtsson, and Johannes Sjöstrand},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203623194491942},
  booktitle={Arkiv for Matematik},
  volume={46},
  number={2},
  pages={197-217},
  year={2005},
}
Robert Berman, Bo Berndtsson, and Johannes Sjöstrand. A direct approach to Bergman kernel asymptotics for positive line bundles. 2005. Vol. 46. In Arkiv for Matematik. pp.197-217. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203623194491942.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved